RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhavnerchik, Valerii Èduardovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:424
Abstract pages:468
Full texts:245
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person65964
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1990
1. V. È. Zhavnerchik, “A stability problem in one critical case”, Differ. Uravn., 26:11 (1990),  1895–1898  mathnet  mathscinet; Differ. Equ., 26:11 (1990), 1406–1409
1988
2. V. V. Amel'kin, V. È. Zhavnerchik, “Periodic solutions of the Liénard equation”, Differ. Uravn., 24:10 (1988),  1659–1662  mathnet  mathscinet  zmath; Differ. Equ., 24:10 (1988), 1085–1088
1987
3. V. È. Zhavnerchik, “Stability of motion in a critical case”, Differ. Uravn., 23:8 (1987),  1458–1461  mathnet  mathscinet  zmath
4. V. V. Amel'kin, V. È. Zhavnerchik, “The existence of several periodic solutions to equations of Liénard type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 3,  3–5  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:3 (1987), 1–4
1979
5. V. È. Zhavnerchik, “Die Bestimmung der Grenzzykel bei Systemen, die bezüglich einer ihrer Ableitungen nicht explizit sind”, Differ. Uravn., 15:6 (1979),  1130–1131  mathnet  zmath
6. V. È. Zhavnerchik, “Über periodische Lösungen gewisser Gleichungen, die hinsichtlich der höchsten Ableitung nicht explizit sind”, Differ. Uravn., 15:5 (1979),  936–937  mathnet  zmath
1976
7. V. V. Amel'kin, V. È. Zhavnerchik, “Periodic solutions of certain second order equations”, Differ. Uravn., 12:7 (1976),  1147–1150  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020